Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Loading Online Doctors....
Showing results for :

Why do my eyes hurt when i use dorzox eye drops

Public Forum Discussions
 

Pain in the eyes, fever. Using contact lens. Is there an eye drop?

eye that hurts when i look to the right, is there something i can do to make the pain go away? Like ...HI, this morning i woke up and i had a fever and my eyes were hurting. My fever is gone now, but my ...
 

Suggest treatment for eye infection

underneath my right eye on the under eye part. It used to hurt when touched; but she gave me some medicated eye drops to take and it doesnt hurt now; the only thing is now there is a hard-ish bump in the middle ...
 

How to treat itching of eye?

m just taking allergy medicine and still using the eye drops, but they still haven t gone away. How ...). It doesn t hurt, and it doesn t itch until recently when the allergy season kicked up. But when I first got ...
 

Suggest treatment for allergic eyes with bubble on eye

been severly irritated. I was on antibiotics for 7 days and I have polysporin drops that treat pink eye tho I m not sure if tis pink eye anymore. when I had the cold when my nose drained my one eye would ...
 

Could dry eyes be the cause of twitching in eyes?

haven t worn contacts in a few years, do not use eye drops, do not have any irritation or eye issues ... for a while. This happens 5-10 times a day and is very annoying. It isn t painful, doesn t cause my eye ...
 

Hot oil went into eyes, rinsed it. Eye sore on movement, blurred. Using eye drops. Solution?

around, but i cant tell if ive hurt my eye or burnt inside my eyelid to be honest, and when i close my left eye, my right eye is a bit blurry(being the one that got il in). Ive used eye drops every hour ...
 

Discomfort in movement of eyes, eyes feeling gritty, hot oil splashed in eye. Recommendations?

the oil splashed. I used eye wash and eye drops. I think the eye drops caused it to hurt more. Should I ...I was cooking and hot oil splashed in my eye. It was painful and was red for about an hour ...
 

Headache, dry eyes. Taking eye drops. Why do I have headache?

the reason, i need to wrk infrnt of the system daily 9 hrs and am using spects also once eye doctor advised to use just tears eye drops as my eyes are getting dried soon, when i start to use that it was ok, mainly ...
 

Is qtip drop harmful for eye?

Hi, I had Lasik surgery on Monday of this week and yesterday night, I accidentally used hydrogen peroxide 3% in my eye. I used a qtip with few drops of the solution to wipe out the exterior of my eye ...
 

What is the remedy for eye irritation when on steroid eye drop?

I am using a steroid eye drop prescribed by my ophthalmologist because my eyes have felt irritated ..., but not altogether. My eyelids appear swollen and there is fluid above the corner of one eye. Any ideas? ...
Premium Questions
 

Is Pred forte eye drops recommended for eye injury?

is fine and I don t seem to have any issue. But the eye is reddish when ever I put to eye drops.I am also ... eye drops (one drop 4 times daily for 7 days). Is it safe to use steroids . Can I continue with PRED ...
 

What causes worms in eyes and intestines?

areas of my eyes, and seen clear worm-like things move along the bottom lids. When I use the eye drop ... and movement around my eyeballs and the surrounding areas above and under my eyes have expanded or swollen ...
 

Using systane eye drops for tired eye. What is causing this and cure?

of computers. They have also advised me to use Systane eye drops for lubrication. I have started doing eye ...Hello, I am 27 years old and my eyes are always tired. I feel a lot of strain in my eyes mostly ...
 

What causes redness in eyes after using Diamox eye drops?

doctor has prescribed lumigen 0.03% eye drops and diamox 250mg tablets(5) daily two , so we started treatement from 7th october 2014 after taking eye drops in the both eyes one drop each before going to bed ...
 

Developed large floater in eye, eye pain, used polysporin. Serious?

I developed a large floater in eye, the eye actually hurts and when I put polysporin in my eye it makes it hurt more. This has been going on for 4 days. ...
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions